# SDR C2XA07SH016

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 13,162 hours, 10,844 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14532235401
- Part serial: 382
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LEFT HORIZONTAL STABALIZER LEADING EDGE HAS PITTING CORROSION.  MX REPAIRED LEFT HORIZONTAL STABALIZER IAW EC 5530-01116.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
